# SDR U2RA2023101400045

- Difficulty date: October 9, 2023
- Submitted: October 15, 2023
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 88,153 hours, 13,681 cycles
- Engine: Pwa PW4056
- Engine time: 107,573 hours, 14,172 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Liner
- Part number: 51G90101
- Condition: Missing
- Location: Nr 4 Engine
- Component: Engine, Pwa
- Component part number: PW4056
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED A-CHECK VISIT, DAMAGE WAS FOUND TO THE #4 ENGINE OUTBOARD THRUST REVERSER. FURTHER INSPECTION REVEALED THE #4 OUTER FAN EXIT LINER SEGMENT HAD DETACHED FROM THE FAN CASE RING AND DEPARTED THE AIRCRAFT. SUBSEQUENT C-DUCT DAMAGE WAS REPAIRED AND THE MISSING LINER SEGMENT WAS REPLACED PER THE MANUFACTURERS SRM & AMM INSTRUCTIONS.
